# SDR REXA97026

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 698
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1531D000
- Condition: Locked Up
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN FLIGHT DECK.  LEFT ACM DEFERRED.  (M)
